Medical Specialty >> Primary Care

Doctors Lounge - Primary Care Answers

Back to Primary Care Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/4/2017.

Forum Name: Nutrition & Diet

Question: Irregularity associated with diet pills


Mandi - Sun Nov 07, 2004 2:51 pm

I was taking diet pills for about 1 1/2 months and then stopped taking them. I just finished my period about two weeks ago and after I stopped taking the diet pills, I started bleeding again (for about 1 week now). Can diet pills have anything to do with that?
Dr. Tamer Fouad - Sun Nov 07, 2004 7:28 pm

Mandi,
To the best of my knowledge diet pills don't interact with menstrual cycles. However, if you give me the name of the pills that you were taking I can look it up for you.

Best regards,
Mandi - Sun Nov 07, 2004 8:03 pm

Thanks. The name is Zantrex-3 and it's over the counter, not prescription.
Dr. Tamer Fouad - Sun Nov 07, 2004 8:47 pm

It does not appear to affect menstruation.

Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us